# SDR SWAA2019041031551

- Difficulty date: March 14, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A5730
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WEB CORRODED AT BS. 986+3, RBL 40.   R&R WEB PER SRM AND DWG.
